Record number :
1544174
Title of article :
Optimal control and dependence modeling of insurance portfolios with Lévy dynamics
Author/Authors :
Bنuerle، نويسنده , , Nicole and Blatter، نويسنده , , Anja، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
8
From page :
398
To page :
405
Abstract :
In this paper we are interested in optimizing proportional reinsurance and investment policies in a multidimensional Lévy-driven insurance model. The criterion is that of maximizing exponential utility. Solving the classical Hamilton–Jacobi–Bellman equation yields that the optimal retention level keeps a constant amount of claims regardless of time and the company’s wealth level. ial feature of our construction is to allow for dependencies of the risk reserves in different business lines. Dependence is modeled via an Archimedean Lévy copula. We derive a sufficient and necessary condition for an Archimedean Lévy generator to create a multidimensional positive Lévy copula in arbitrary dimension. on these results we identify structure conditions for the generator and the Lévy measure of an Archimedean Lévy copula under which an insurance company reinsures a larger fraction of claims from one business line than from another.
Keywords :
Lévy processes , Archimedean Lévy copula , stochastic control , HJB
Journal title :
Insurance Mathematics and Economics
Journal title :
Insurance Mathematics and Economics
Serial Year :
2011
Link To Document :
بازگشت